# SDR ASOA05660

- Difficulty date: August 8, 2005
- Submitted: August 31, 2005
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: CF343B1
- Condition: Overserviced
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, AT APPROX 28,000 FEET, RT ENGINE OIL TEMP INDICATED IN YELLOW RANGE AT APPROX 160 DEGREES C, THEN INCREASED INTO RED RANGE INDICATING A HIGH OF 165 DEGREES C WITH RT ENGINE OIL PRESSURE INDICATING 44-50 PSI.  CREW COMPLIED WITH THE QRH AND REDUCED THE RT ENGINE TO IDLE.  AFTER SEVERAL MINUTES, RT ENGINE OIL TEMP DECREASED TO NORMAL AND WAS LEFT AT IDLE FOR THE REMAINDER OF FLIGHT.  EMERGENCY WAS DECLARED AND AC LANDED SAFELY.  MAINTENANCE FOUND RT ENGINE OIL OVER SERVICED.  DRAINED THE ACCY GEAR BOX, PROPERLY SERVICE THE ENGINE OIL AND COMPLIED WITH HIGH POWER GROUND RUNS.  ENGINE OIL TEMPERATURE AND PSI INDICATIONS WERE NORMAL.   OPS CHECK GOOD.  AC OK FOR SERVICE.  (K)
